# SDR CALA0300694

- Difficulty date: December 5, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 16,703 hours, 8,961 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6550904
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR INNER SKIN GOUGED LT SIDE FORWARD OF AFT LATCH.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED DOUBLER PER SRM 5200-01.
